Quit Duloxetine And Pregabaline Same Time
Posted 21 February 2024 - 08:59 AM
do you think, there could be an improvement next months? i'm so disappointed at this 6-months-mark :-( is it possible that i will feel better even if it's so bad now? can't imagine.
HAT, did you felt better after this 6 months?
Posted 21 February 2024 - 04:27 PM
Normally members start seeing an increase in good days between 6 to 8 months. That improvement is slow though.
I hung in there for 7 months with no improvement, Things actually got worse during that period so I would up going to Zoloft for releif. I am now 20% off the Zoloft and very slowly weaning.
Posted 22 February 2024 - 05:25 AM
last days i got suicidal thoughts again cause i don't want to live with this massive anxiety every day. there is no day without anxiety. after 6 months withdrawal and with escitalo since 3 months :-( i only took 20mg dulox. how could this happen to me...
my biggest wish is a little improvement.
Posted 22 February 2024 - 09:22 AM
"7 months without any improvement? why :-("
When I first joined the forum it was typical to do a 2 month or 3 month wean. Mine was a little under 3 months. It was common for members to have no improvement at all for 1 to 2 years and I would say around 95% went back on Cymbalta or another antidepressant on a full strength dose. They commonly lost employment as well as relationships. Success was very rare.
During the next few years we learned that a 2 to 3 year wean was a lot more successful. Although still extremely difficult it was easier for people to maintain their job and typically their relationships. It was only about around 90% that went back on an antidepressant and that was usually a low dose Zoloft, Prozac or Lexapro. Many stayed on that low dose antidepressant as far as I know but I would also say around 30% or so weaned off of that second antidepressant once they stabilized some and thought they could handle it.
While uncommon (maybe 6 to 8?), the best successes have been a 4 or 5 year wean. These people went completely free of antidepressants but it is difficult to be that patient.
Of course most of those members were on 90 to 125 mg for several years but one think we quickly noted...The length of time for recovery was INDEPENDANT of dose. Most would show at least improvement in 6 to 8 months while others, even on a small dose for a short time, could take a year or more just to drop the last 10 beads (1 - 3 mg).
In my case I suffered all the classic withdrawal symptoms that all of you are familiar with BUT in addition I had the simultaneous loss of testosterone production which caused an incredible explosion of anxiety, some depression and paranoia. I experienced some issues at first with going on testosterone so I decided that it would be better to fight one devil at a time. So I went on Zoloft, got feeling better, got my testosterone issues under control and have since turned my attention back to weaning off the Zoloft. I have weaned so slow that I have not noticed any withdrawal yet and have been able to lead a normal life during the withdrawal.
During the height of my withdrawal my anxiety and paranoia was so bad I usually slept on a pile of blankets in a closet with the light on and oftere spent hours screaming in fear. I wouldn't wish that on my worse enemy.
Just remember that as bad as it is it canand will get better.
Posted 22 February 2024 - 11:45 AM
Make no mistake LeVana, Hat's story is horrific. Most wouldn't live to tell the tale.
He is very humble and whilst I hope he doesn't mind me saying, there is a lot more to his recovery story that he hasn't mentioned which would bowl you over. And not to forget, and I AM GOING to say this, Hat is a veteran. He has so much of my love and respect.
Sorry Hat, but this is something to very much be proud of... I am very proud to be your Brother in Christ.
LeVana, you might not be one of the really unlucky ones that has to wait so long, but you WILL see improvement sooner rather than later - of that I am sure. It is SO very tough when you are looking at it day, or even, week at a time. You need to see your improvement over a month or two. And journalling is a great way.
I had a spread sheet which I used to post here on the forum of my progress, and whilst I didn't feel I was progressing, I was looking back 3 months and thinking "did I REALLY do that?", or "was that REALLY so difficult?".
It is difficult to establish a means of improvement when you are stuck in your own head and thoughts.
Thinking of you - and continue posting - we are always here.
We all have our own issues - I am still struggling a lot with my PTSD, not due to the withdrawal, but life's circumstances...
You are never alone, my dear....
Posted 23 February 2024 - 07:45 AM
Thank you so much for the kind words my brother. God bless.
As IUN mentioned my case is unusual and was very bad but you almost certainly will not go through what I went through. I can truly say your best weapon is patience. You can do this.
Posted 25 February 2024 - 08:07 AM
@IUN or to you both: do you think, i have to count my withdrawal months with beginning of nov 2023 (instead of aug 2023) cause i tried to reinstate dulox for nearly 2 weeks? one week 7mg, one week 10mg. i'm concerned,withdrawal could take even longer :-(
Posted 25 February 2024 - 03:23 PM
You may unfortunately be going through kindling - which is essentially what happens if you reinstate and withdraw a second time. It is a common phenomenon which a lot of people go through.
It happened to me when I was trying to give up alcohol. For anyone that has been there, you will know that people rarely stop drinking the first or second time they try. And each time I tried again, it got a lot worse than the previous attempt.
Posted 26 February 2024 - 12:24 PM
I agree with IUN, kindling. Unluckily 2 weeks of re-instating is plenty of time to bring serum levels of Cymbalta back up to normal. Sucks for sure.
Exactly. My brother is right. Depending on the half life of the drug or substance withdrawing from, it can very easily be as few as a couple of weeks.
It certainly does "suck".
Posted 27 February 2024 - 06:42 AM
ok, that means i have to count from november and i only survived 3 months and it will take a long, long time for recovery.
i was hoping for august 2024 (that would be 12 months)´cause i didn´t believe in the effects of 14d reinstating
so sad...and i´m so annoyed i took it again
Posted 28 February 2024 - 04:36 PM
I have dystonia type symptoms a lot of the time - usually a precursor to an epileptic episode. I have gotten used to them. But they really do suck.
They are VERY common with AD withdrawal or taper and in most cases will disappear, but unfortunately, my brain got totally screwed up - has been every since I came off Duloxetine.
If I ever find the energy, I will focus on a legal involvement for the mental health here in the UK. I now have to live with seizures as a result of them removing my supply of pills when I needed them most.
No-one knows how bad a cold turkey withdrawal can be until you have been there.
Sorry, I don't like to talk about it - it hurts.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users